Lipschitzian Q-matrices are P-matrices

Murthy, G. S. R. ; Parthasarathy, T. ; Sabatini, Marco (1996) Lipschitzian Q-matrices are P-matrices Mathematical Programming, 74 (1). pp. 55-58. ISSN 0025-5610

Full text not available from this repository.

Official URL:

Related URL:


In this note, we show that Lipschitzian Q-matrices are P-matrices by obtaining a necessary condition on Lipschitzian Q 0-matrices. The sufficiency of this condition has also been established by the first two authors along with another coauthor (Murthy, Parthasarathy and Sriparna, 1995).

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Linear Complementarity Problem; Lipschitzian; Matrix Classes
ID Code:36510
Deposited On:11 Apr 2011 13:15
Last Modified:11 Apr 2011 13:15

Repository Staff Only: item control page